# SDR SWAA2024042464551

- Difficulty date: March 16, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN HORIZONTAL PRESSURE DECK WEB LOCATED AT BS 663 AND LBL 32. CRACK LENGTH IS L= 0.350 INCHES.  REPAIRED HORIZONTAL PRESSURE DECK WEB LOC BS 663 AND BTW LBL 25 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2.
